# SDR 2010FA0001116

- Difficulty date: September 22, 2010
- Submitted: October 15, 2010
- Operation: General aviation
- Aircraft: N802FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( MTVD) CORROSION IN LT FEEDER TANK BY ENGINE JET PUMP MOUNT AREA, FOUND ON INSP CARD ZL-521-02-1 FOR ZONE INSPECTION.  THE CORROSION WAS LOCATED UNDER THE JET PUMP BETWEEN RIBS 4LT AND 5LT AND BETWEEN STIFFENERS 8 AND 9.  POSSIBLE CAUSE WOULD BE WATER CONTAMINATED FUEL.  RECOMMENDATIONS: WOULD BE TO HAVE REGULAR FUEL TREATMENTS AND CHECKING TANK DRAINS FOR WATER.
